# SDR SLACK

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: General aviation
- Aircraft: N15423
- Make and model: Piper PA-28-140
- Aircraft serial: 287325064
- Aircraft time: 3,690 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Cracked
- Location: Mlg
- Part time: 3,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR. INSPECTION IAW SB 1131 THE LT MAIN GEAR UPPER STRUT CYLINDER WAS CRACKED AS DEPICTED IN THE BULLETIN.  THE PART WAS DYE CHECKED AT THE PREVIOUS INSPECTION WITH NO CRACK EVIDENT.  THE CRACK IS APPROX. 2 IN. LONG STARTING AT THE BOTTOM OF THE OUTBOARD (EAR).
